Primes In Beatty Sequences In Short Intervals

Glyn Harman

Research output: Contribution to journalArticlepeer-review

170 Downloads (Pure)

Abstract

In this paper we show that sieve methods used previously to investigate primes in short intervals and corresponding Goldbach-type problems can be modified to obtain results on primes in Beatty sequences in short intervals.
Original languageEnglish
Pages (from-to)572-586
Number of pages15
JournalMathematika
Volume62
Issue number2
DOIs
Publication statusPublished - 17 Feb 2016

Cite this